×

Found 606 Documents (Results 1–100)

Geometry of radial Hilbert spaces with unconditional bases of reproducing kernels. (Russian. English translation) Zbl 1474.46056

Ufim. Mat. Zh. 12, No. 4, 56-65 (2020); translation in Ufa Math. J., No. 4, 55-63 (2020).
MSC:  46E22 30D10 46B15
PDFBibTeX XMLCite
Full Text: DOI MNR

Equivalent norms in Hilbert spaces with unconditional bases of reproducing kernels. (English. Russian original) Zbl 1457.46032

J. Math. Sci., New York 250, No. 2, 310-321 (2020); translation from Probl. Mat. Anal. 105, 111-120 (2020).
MSC:  46E22 46B15
PDFBibTeX XMLCite
Full Text: DOI

Preservation of the unconditional basis property under non-self-adjoint perturbations of self-adjoint operators. (English. Russian original) Zbl 1436.46012

Funct. Anal. Appl. 53, No. 3, 192-204 (2019); translation from Funkts. Anal. Prilozh. 53, No. 3, 45-60 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On unconditional bases of reproducing kernels in Fock-type spaces. (English. Russian original) Zbl 1392.46030

Funct. Anal. Appl. 51, No. 4, 283-292 (2017); translation from Funkts. Anal. Prilozh. 51, No. 4, 50-61 (2017).
MSC:  46E22 46B15
PDFBibTeX XMLCite
Full Text: DOI

Sparse approximation with bases. Based on advanced courses given at the Centre de Recerca Matemàtica, Barcelona, Spain, November 2011. Edited by Sergey Tikhonov. (English) Zbl 1317.41019

Advanced Courses in Mathematics – CRM Barcelona. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0889-7/pbk; 978-3-0348-0890-3/ebook). xi, 261 p. (2015).
PDFBibTeX XMLCite
Full Text: DOI

A criterion of unconditional basis property for the families of vector exponentials. (English. Russian original) Zbl 1321.47020

J. Math. Sci., New York 200, No. 3, 389-398 (2014); translation from Ukr. Mat. Visn. 11, No. 1, 127-140 (2014).
MSC:  47A45 46B15
PDFBibTeX XMLCite
Full Text: DOI

Unconditional convergence of functional series in problems of probability theory. (English. Russian original) Zbl 1358.60006

J. Math. Sci., New York 200, No. 2, 143-294 (2014); translation from Sovrem. Mat. Prilozh. 86 (2013).
PDFBibTeX XMLCite
Full Text: DOI

About one class of bases in some spaces of functions analytical in a unit disk. (English. Russian original) Zbl 1294.30103

J. Math. Sci., New York 194, No. 5, 532-538 (2013); translation from Ukr. Mat. Visn. 10, No. 2, 201-210 (2013).
MSC:  30H99 46E20 46E22
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field